or Connect
New Posts  All Forums:Forum Nav:

zoloft - Page 3

post #41 of 42
Quote:
Originally Posted by mom0810 View Post
The side effects would not be bad, probably. Maybe some headaches, just slight. It should not be bad at all. If you need it, do it. 75 is still a baby dose.

I'm sorry you're having a hard time. With my last baby I started at 25mg and slowly increased all the way to 100 mg. I was on that for about 6 months (should have stayed on a little longer) and now that I'm pregnant I'm on the 25 mg again. You may feel some slight side effects, but it shouldn't be anything like when you first started taking it. Good luck, mama. We all know how crappy depression is and I think it's wonderful that you're being proactive and reaching out to people!
post #42 of 42
Thread Starter 
thanks guys... so far just a little nauseous....
New Posts  All Forums:Forum Nav:
  Return Home
  Back to Forum: Postpartum Depression